I have recently been diagnosed with Idiopathic Hypersomnia and my GP decided to treat me with Adderall (adderrall) XR. its only been a week but i already have some weird symptoms and i dont feel a change at all. Anyone else been treated for this? Should i continue with the medication and see how it works after a few weeks or should i call my Dr and see what my other options are?
You could continue to use the medication Adderall (adderrall) XR for a few more days, before you see an improvement in your symptoms. However, long-term use, which is 4 weeks or more in adolescents and adults, has not been systematically evaluated in controlled trials. So, it is usually used for short term. Discuss these options with your consulting doctor.
Well, I went back to see her and told her about my side effects and that the medication did not seem to be working. She said anything else would be worst for me. She's sending me to a neurologist and upped the mg on the prescription till i am able to get an appointment....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.